# SDR HALA2018051600230

- Difficulty date: May 5, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 22,287 hours, 3,589 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7323 · Turbine Governor
- Part: Irs
- Part number: HG1050AD10
- Part serial: 382705
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 88 hours, 23 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE, FADEC SYS FAULT.  LAST LEG & GROUND REPORT FAULT OPUS E2-4072KS, CHANNEL A & B.  FAULT CLEARED ON EEC RESET. TROUBLESHOT IAW TSM 73-21-71-810-889-A.  INSPECTED CONNECTOR 4071KS-C, AND FOUND SOCKETS 1, 5, & 6 DIRTY.   CLEANED THE SOCKETS & INSTALLED THE CONNECTOR.   FADEC SYSTEM TEST & GROUND REPORTED FAULTS NOW. PERFORMED ENGINE IDLE RUN WITH NO FAULTS OR EXAM WARNINGS. OK FOR SERVICE.
